# SDR SIMA20130616007

- Difficulty date: June 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,370 hours, 24,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FWD SILL CORRODED.  COMPLETE: REMOVED CORRODED SERVICE DOOR FWD SILL IAW SRM 51-20-03 AND INSTALLED NEW SILL IAW SRM 51-40-02.
